# SDR SWAA023027

- Difficulty date: December 27, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 47,411 hours, 37,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT AFT CABIN STATION INOP.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT PER MM.
